RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zakharova, O V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:78
Abstract pages:216
Full texts:34
References:23
E-mail:

http://www.mathnet.ru/eng/person46076
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. O. V. Zakharova, “Solution of one class of systems of stochastic differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 6,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:6 (2009), 1–6

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019